# SDR QXEA200600973

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 12,104 hours, 12,646 cycles
- Engine: Pwc PW150A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2391: NR 1 FUEL TEMP INDICATION WAS +99 DEGREES WITH AUX PUMP OFF AND ONLY DECREASED TO 77 DEGREES WITH AUX PUMP ON.  MAINTENANCE CLEANED TEMP SENSOR CONNECTOR ON NR 1 ENGINE.  GROUND RAN NR 1 ENGINE.  ALL INDICATIONS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
